MAUDE Adverse Event Report: XERIDIEM MEDICAL DEVICES ENDOVIVE STANDARD BALLOON REPLACEMENT KIT, RIGHT ANGLE; GASTROSTOMY TUBE

XERIDIEM MEDICAL DEVICES ENDOVIVE STANDARD BALLOON REPLACEMENT KIT, RIGHT ANGLE; GASTROSTOMY TUBE
Model Number 70-0023-024
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4) model number is xeridiem part number; catalog number is part number of exclusive distributor boston scientific that appears on the label.H3, h6) the involved device was returned to xeridiem.Visual inspection noted discoloration (indicating usage of device) but no defect evident from inspection.Functional testing of balloon inflation found it did not sustain inflation.Further testing of inflation with blue dye in water found a pinhole in the balloon as the problem.The root cause of the pinhole could not be determined.Codes in h6 are selected based on the comination of this evaluation and the event description.
 
Event or Problem Description
After placement of gastrostomy tube, patient came back multiple times with issues including sufficient discomfort to indicate patient code of minor injury/illness/impairment.Physician believed the balloon was not properly working.Physician removed the gastrostomy tube and replaced with a new one which resolved the problem with no further issues.

Brand Name
ENDOVIVE STANDARD BALLOON REPLACEMENT KIT, RIGHT ANGLE
Common Device Name
GASTROSTOMY TUBE
Manufacturer (Section D)
XERIDIEM MEDICAL DEVICES
4700 s. overland drive
tucson AZ 85714 3430
Manufacturer (Section G)
XERIDIEM MEDICAL DEVICES
4700 s. overland drive
tucson AZ 85714 3430
Manufacturer Contact
steve murray
4700 s. overland drive
tucson 85714-3430
5208827794
MDR Report Key19231926
Report Number2025851-2024-00002
Device Sequence Number5920045
Product Code KNT
UDI-Device Identifier00813939020069
UDI-Public(01)00813939020069(17)240601(10)1090814
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K083684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model Number70-0023-024
Device Catalogue NumberM00582160
Device Lot Number1090814
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown